# SDR SWIA202266049

- Difficulty date: May 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE - TIEDOWN PLATE CORRODED BTWN FS'S 549/565 AND BTWN STGRS 26L/27     (C-CHECK RO 7/8/2022)     REPLACED FWD BAGGAGE - TIEDOWN PLATE FS 549/565 AND BTWN STGRS 26L/27 WITH NEW PN SH670-33574-5 PO# T-64024 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG SH670-33600 REV AD. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
